# SDR AALA201607299048

- Difficulty date: July 28, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 17,074 hours, 6,269 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIDS PANEL CAUTION, R1 DOOR PRESSURE MESSAGE, SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001A.
